# SDR 2008UALA03052

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 47,701 hours, 30,381 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Of E&E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVET HEAD AFT OF E/E DOOR.
